Alert archive / Montana / High Wind Warnings in 2025

High Wind Warning 18, NWS Great Falls, MT

June 20, 2025Madison County, Montana

NWS Great Falls, MT issued this high wind warning at Jun 20, 2025, 3:03 AM MDT for Madison County, Montana. It took effect at Jun 20, 2025, 12:00 PM MDT. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 20, 2025, 3:03 AM MDT (09:03 UTC)
In effect from
Jun 20, 2025, 12:00 PM MDT
Expired
Jun 20, 2025, 6:29 PM MDT
In force
6 hr
Issued by
NWS Great Falls, MT

County Madison County, MT

The radar

The Great Falls radar (KTFX), 244 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 2:45 PM MDTHIGH SUST WINDS 404 Nne Mcallister, MTAverage sustained wind speed of 40 mph from 1345 to 1445 local time.
Jun 20, 3:00 PM MDTNON-TSTM WND GST 574 Nne Mcallister, MTMesonet station MTNOR Norris Hill (MT DOT).
Jun 20, 3:30 PM MDTNON-TSTM WND GST 584 Nne Mcallister, MTMesonet station MTNOR Norris Hill (MT DOT).
Jun 20, 4:00 PM MDTHIGH SUST WINDS 414 Nne Mcallister, MTAverage sustained wind speed of 41 mph from 1330 to 1600 local time. Peak 1 hour average sustained speed of 43 mph from 1445 to 1545 local time.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.1 hours before the alert went out and 375 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2025-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2025-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
4964 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

154 
WWUS75 KTFX 200903
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
303 AM MDT Fri Jun 20 2025

MTZ325-210015-
/O.UPG.KTFX.HW.A.0015.250620T1800Z-250621T0200Z/
/O.NEW.KTFX.HW.W.0018.250620T1800Z-250621T0200Z/
Madison River Valley-
Including the following locations: Jeffers, Ennis, Cameron,
Norris, and McAllister
303 AM MDT Fri Jun 20 2025

...HIGH WIND WARNING IN EFFECT
FROM NOON TODAY TO 8 PM MDT THIS EVENING...

* WHAT...Southwest winds 35 to 45 mph, with gusts up to 60 mph.

* WHERE...Madison River Valley.

* WHEN...From noon today to 8 PM MDT this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ303-304-210015-
/O.UPG.KTFX.HW.A.0016.250621T1500Z-250622T0900Z/
/O.NEW.KTFX.HW.W.0019.250621T1500Z-250622T0900Z/
Eastern Glacier, Western Toole, and Central Pondera-Eastern Toole
and Liberty-
Including the following locations: Ethridge, Lothair, Devon,
Whitlash, Shelby, Santa Rita, Joplin, Galata, Chester, and Cut
Bank
303 AM MDT Fri Jun 20 2025

...HIGH WIND WARNING IN EFFECT
FROM 9 AM SATURDAY TO 3 AM MDT SUNDAY...

* WHAT...West to northwest winds 35 to 45 mph, with gusts up to
  60 mph.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties, and Eastern Toole and Liberty Counties.

* WHEN...From 9 AM Saturday to 3 AM MDT Sunday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Brusda
2 follow-up statements
998 
WWUS75 KTFX 201910
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
110 PM MDT Fri Jun 20 2025

MTZ325-210200-
/O.CON.KTFX.HW.W.0018.000000T0000Z-250621T0200Z/
Madison River Valley-
Including the following locations: Ennis, Jeffers, Cameron,
Norris, and McAllister
110 PM MDT Fri Jun 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph, with gusts up to 60 mph.

* WHERE...Madison River Valley.

* WHEN...Until 8 PM MDT this evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ303-304-211200-
/O.CON.KTFX.HW.W.0019.250621T1500Z-250622T0900Z/
Eastern Glacier, Western Toole, and Central Pondera-Eastern Toole
and Liberty-
Including the following locations: Lothair, Whitlash, Galata,
Shelby, Chester, Devon, Joplin, Cut Bank, Santa Rita, and
Ethridge
110 PM MDT Fri Jun 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO 3 AM 
MDT SUNDAY...

* WHAT...West to northwest winds 35 to 45 mph, with gusts up to 60 
  mph.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties, and Eastern Toole and Liberty Counties.

* WHEN...From 9 AM Saturday to 3 AM MDT Sunday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Moldan
813 
WWUS75 KTFX 210029
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
629 PM MDT Fri Jun 20 2025

MTZ325-210130-
/O.CAN.KTFX.HW.W.0018.000000T0000Z-250621T0200Z/
Madison River Valley-
Including the following locations: McAllister, Cameron, Ennis,
Jeffers, and Norris
629 PM MDT Fri Jun 20 2025

...HIGH WIND WARNING IS CANCELLED...

Strong winds are no longer expected to be a threat, so the high wind 
warning will be cancelled.

$$

MTZ303-304-211200-
/O.CON.KTFX.HW.W.0019.250621T1500Z-250622T0900Z/
Eastern Glacier, Western Toole, and Central Pondera-Eastern Toole
and Liberty-
Including the following locations: Galata, Whitlash, Shelby,
Chester, Devon, Joplin, Cut Bank, Ethridge, Santa Rita, and
Lothair
629 PM MDT Fri Jun 20 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO 3 AM 
MDT SUNDAY...

* WHAT...West to northwest winds 35 to 45 mph, with gusts up to 60 
  mph.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties, and Eastern Toole and Liberty Counties.

* WHEN...From 9 AM Saturday to 3 AM MDT Sunday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles or those pulling trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

RG

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jun 19, 11:59 PM MDT, 3 hours 4 minutes earlier. Its key messages:

  • Strong to severe thunderstorms through Friday, with the main threat being damaging winds and small hail.
  • Temperatures begin to cool and Friday, with well below normal temperatures expected through the weekend.
  • Widespread rain and mountain snow is expected over the weekend, especially along the Continental Divide and northwest of a Helena, to Great Falls, to Havre line.
Area forecast discussion, Jun 19, 11:59 PM MDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1159 PM MDT Thu Jun 19 2025

Aviation and Forecast Section Updated.

.KEY MESSAGES...

 - Strong to severe thunderstorms through Friday, with the main
   threat being damaging winds and small hail.

 - Temperatures begin to cool and Friday, with well below normal
   temperatures expected through the weekend.

 - Widespread rain and mountain snow is expected over the weekend,
   especially along the Continental Divide and northwest of a
   Helena, to Great Falls, to Havre line.

&&

.UPDATE...
Current forecast is on track. No updates planned for tonight.

Expect a parade of showers/thunderstorms to move from southwest to
northeast through the CWA overnight. A few storms could produce
strong wind gusts or brief heavy rainfall. Brusda

&&

.DISCUSSION...
/Issued 452 PM MDT Thu Jun 19 2025/

 - Meteorological Overview:

An active pattern can be expected across the Northern Rockies
through early next week as a longwave trough and associated closed
low, currently over the Eastern Pacific, digs in over the Pacific
Northwest through Friday night before lifting northeast and over the
Northern Rockies through Sunday night. At the surface a strong cold
front will begin to dive south along the Continental Divide through
Friday morning, which will help to keep high temperatures
northwest of a Great Falls to Havre line on Friday in the 50s to
mid-60s. This cold front will briefly stall across Central Montana
during the afternoon hours on Friday before surging south and
east across the remainder of Central through Southwest Montana.
Strong low to mid- level south to southwest flow ahead of this
cold front across Southwest Montana will lead to gusty surface
winds materializing from the late morning through early evening
hours, especially within the north-south orientated valleys of
Southwest Montana south of the I-90 corridor. Showers and
thunderstorms will be common across Southwest through North
Central Montana during the day on Friday, with the potential for
and isolated severe thunderstorm, mainly southeast of a Havre, to
Great Falls, to Helena line. - Moldan

For Saturday and Sunday, the slow moving upper level trof will move
from the Pacific Northwest towards the West Yellowstone area. This
will result in periods of widespread precipitation developing over
the CWA on Saturday and lasting into Sunday. Strong north winds will
develop over North Central MT on Saturday, bringing in the colder
air. Snow levels will drop Sat/Sat night down to around 6000 feet,
give/take a bit, by Sunday morning. With liquid amounts of 1 to 3
inches possible over North Central MT, the potential for heavy snow
continues over the Northern Rockies and the winter storm watch will
continue. Wind chill values will be cold for this time of year, with
20s and 30s expected by Sunday morning.

For next week, expect a slow transition back to more typical June
conditions by the middle of next week. The flow aloft will switch to
more of a southwesterly flow once again, allowing for the warmer air
to move back into the CWA, but also for daily chances for scattered
showers/thunderstorms to move through the CWA. - Brusda

 - Forecast Confidence & Scenarios:

Severe Thunderstorms and Heavy Rainfall through Friday :

There is a marginal risk for severe storms today and Friday.
Overall that is on track, but there is some potential the risk could
be raised a bit on Friday if the airmass becomes a bit more unstable
over Southwest MT before the cold front arrives.

The storms on Friday will also have a better chance for producing
heavy rainfall. Thus a marginal risk for flash flooding is possible
over much of the CWA.

Impactful Snow from Saturday through Sunday :

In terms of snowfall, the winter storm watch is on track for the
Glacier Park area, as forecast models have been fairly consistent
with producing snow amounts near/above 12 inches at ridge tops.
Additionally, snow amounts in the mountains of Central and Southwest
MT of 1 to 3 inches is looking more likely as well. Thus additional
winter statements (a winter weather advisory most likely) might be
needed for these mountain ranges as well. - Brusda

Strong Winds from Friday through Saturday :

Climate anomaly indicators like the NAEFS and ECMWF EFIs continue to
support the potential for strong to potentially high winds in the
Madison Valley (Friday) and across portions of North Central Montana
(Saturday). On Friday increasing south to southwest mid-level flow,
with H700 winds of 30-40kts which is 1 to nearly 2 standard
deviations above normal, will overspread Southwest Montana during
the afternoon hours. The timing of these winds (i.e. during peak
mixing) and orientation to the north-south orientated Madison Valley
will support the potential for high sustained and/or gusts from the
early afternoon through early evening hours. NBM probabilities
for Ennis and Norris Hill for sustained wind speeds of 34kts or
greater range from a 30-50% chance, with a 10-30% chance for gusts
to exceed 48kts. Given the time of year with trees fully leafed
and increased travel a High Wind Watch has been issued for the
Madison Valley, mainly for the the potential for high sustained
wind speeds.

On Saturday the concern for strong winds shifts further north as a
surface low strengthens over Southern Alberta and North Central
Montana. Once again strong low to to mid-level flow of 30-40kts
within the H850-700 layer, which is 1 to 2.5 standard deviations
above normal, will pivot south around the surface low moving
northeast over the plains of North Central Montana. ECMWF EFIs over
portions of Glacier and Toole County peak at between 0.7 and 0.8
during the day on Saturday, which further supports the potential for
a climatologically extreme wind event here. NBM probabilities for
the Cut Bank Area during the day on Saturday for wind gusts in
excess of 48kts are at a 55% chance, with the probability for
sustained winds in excess of 34kts continuing to run at a 70%
chance. Given the orientation of the winds, north to south, with
respect to the Sweet Grass Hills in Toole and Liberty there is
increasing concerns for localized downsloping winds here that are
not being reflecting within the probabilistic fields. Given the
probabilities and synoptic wind setup a High Wind Watch has been
issued to portions of Glacier, Toole, and Liberty Counties from
late Saturday morning through early Sunday morning. - Moldan

&&

.AVIATION...
20/06Z TAF Period

A parade of showers/thunderstorms will move from southwest to
northeast through the CWA overnight. A few storms could produce
brief heavy rainfall/gusty winds. Expect the precipitation to
become more widespread over North Central MT during the day on
Friday. Thunderstorms will redevelop over Southwest MT during the
afternoon hours, some of which could again produce brief heavy
rainfall and strong wind gusts. Mountains/passes will be obscured
across much of the CWA through the period. Brusda

Refer to weather.gov/zlc for
more detailed regional aviation weather and hazard information.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  54  72  47  61 /  50  90 100  70
CTB  45  58  43  51 /  40 100 100  90
HLN  56  72  46  63 /  60  90 100  60
BZN  53  82  45  65 /  50  70  90  40
WYS  42  73  37  58 /  40  40  50  20
DLN  52  77  39  58 /  60  40  60  50
HVR  53  74  50  64 /  40  80 100  80
LWT  54  74  47  63 /  60  80  90  50

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Saturday morning through late Saturday
night for Eastern Glacier, Western Toole, and Central Pondera-
Eastern Toole and Liberty.

Winter Storm Watch from Saturday afternoon through Sunday
morning for East Glacier Park Region.

High Wind Watch from Friday afternoon through Friday evening for
Madison River Valley.

&&

http://www.weather.gov/greatfalls

In the hours before

Special weather statement, Jun 19, 9:15 PM MDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Great Falls MT
915 PM MDT Thu Jun 19 2025

MTZ325-326-328>330-200400-
Madison River Valley MT-
Ruby Mountains and Southern Beaverhead Mountains MT-
Gallatin and Madison County Mountains and Centennial Mountains MT-
Beaverhead and Western Madison below 6000ft MT-Gallatin Valley MT-
915 PM MDT Thu Jun 19 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON...
SOUTHEASTERN BEAVERHEAD AND CENTRAL GALLATIN COUNTIES THROUGH 1000 PM
MDT...

At 915 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 25 miles south of Alder to 20 miles south of
Ennis to 6 miles west of Divide Lake. Movement was northeast at 50
mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Virginia City, Ennis, Big Sky, Mcallister, Yellowstone Village,
Jeffers, and Cameron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4545 11200 4555 11121 4548 11092 4536 11092
      4535 11104 4508 11104 4511 11110 4505 11115
      4501 11110 4469 11111 4472 11132 4475 11138
      4473 11140 4477 11171 4467 11236
TIME...MOT...LOC 0315Z 217DEG 44KT 4496 11217 4505 11168 4492 11118

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

AM
Local storm report, Jun 19, 9:17 PM MDT, 5 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
917 PM MDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Tstm Wnd Gst     6 NNW Lakeview          44.68N 111.83W
06/19/2025  M56 MPH          Beaverhead         MT   Mesonet

            Mesonet station RRDM8 Red Rock RAWS. Time of
            gust is estimated given the sensor reports a
            peak gust once per hour.

&&

AM
Local storm report, Jun 19, 9:18 PM MDT, 5 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
918 PM MDT Thu Jun 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Tstm Wnd Gst     1 N Raynolds Pass       44.73N 111.47W
06/19/2025  M49 MPH          Madison            MT   Mesonet

            Mesonet station MTRAY Raynolds Pass (MT
            DOT).

&&

AM
Special weather statement, Jun 19, 9:31 PM MDT, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Great Falls MT
931 PM MDT Thu Jun 19 2025

MTZ307-308-312-315-316-319-320-200415-
Helena Valley MT-Southern Rocky Mountain Front MT-
Big Belt, Bridger and Castle Mountains MT-
Cascade County below 5000ft MT-Southern High Plains MT-
Upper Blackfoot and MacDonald Pass MT-Gates of the Mountains MT-
931 PM MDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN LEWIS AND CLARK AND
SOUTHWESTERN CASCADE COUNTIES THROUGH 1015 PM MDT...

At 931 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northeast of Garrison, or 22 miles west of Helena, moving north
at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lincoln, Wolf Creek, Marysville, Tower Rock State Park, Craig, Canyon
Creek, Austin, and Bean Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4736 11258 4717 11158 4652 11229 4655 11231
      4665 11231 4666 11241 4670 11242 4670 11253
      4684 11254 4684 11280 4688 11280
TIME...MOT...LOC 0331Z 197DEG 47KT 4667 11248

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

AM
Special weather statement, Jun 19, 10:17 PM MDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1017 PM MDT Thu Jun 19 2025

MTZ307>309-312-316-200500-
Eastern Pondera and Eastern Teton MT-
Southern Rocky Mountain Front MT-Cascade County below 5000ft MT-
Southern High Plains MT-Gates of the Mountains MT-
1017 PM MDT Thu Jun 19 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LEWIS AND CLARK...SOUTH
CENTRAL TETON AND NORTHWESTERN CASCADE COUNTIES THROUGH 1100 PM
MDT...

At 1017 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Wolf Creek, or 21 miles southwest of Cascade, moving
northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Great Falls, Cascade, Fort  Shaw, Fort Shaw, Bowmans Corner, Ulm,
First Peoples Buffalo Jump State Park, Simms, and Sun River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4699 11213 4709 11234 4766 11191 4747 11137
TIME...MOT...LOC 0417Z 212DEG 42KT 4711 11211

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AM

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:26 PM MDTSpecial Weather StatementTFXJudith Basin34 min
Jun 19, 7:27 PM MDTSpecial Weather StatementTFXBeaverhead48 min
Jun 19, 7:57 PM MDTSpecial Weather StatementTFXFergus33 min
Jun 19, 9:15 PM MDTSpecial Weather StatementTFXGallatin, Madison45 min
Jun 19, 9:31 PM MDTSpecial Weather StatementTFXLewis and Clark44 min
Jun 19, 10:17 PM MDTSpecial Weather StatementTFXCascade43 min
Jun 20, 3:03 AM MDTHigh Wind WarningTFXGlacier, Liberty, Pondera, Toole47 hr
Jun 20, 3:14 AM MDTWinter Storm WarningTFXGlacier, Pondera57 hr
Jun 20, 3:14 AM MDTWinter Weather AdvisoryTFXBeaverhead, Broadwater, Cascade, Chouteau, Gallatin, Jefferson and 5 more57 hr
Jun 20, 9:36 AM MDTSpecial Weather StatementTFXTeton24 min
Jun 20, 1:23 PM MDTSpecial Weather StatementTFXJefferson52 min
Jun 20, 2:12 PM MDTSpecial Weather StatementTFXJefferson48 min
Jun 20, 2:46 PM MDTSpecial Weather StatementTFXBroadwater44 min
Jun 20, 3:16 PM MDTSpecial Weather StatementTFXMeagher44 min
Jun 20, 3:23 PM MDTSevere Thunderstorm WarningTFXBroadwater, Meagher52 min
Jun 20, 4:11 PM MDTSevere Thunderstorm WarningTFXJudith Basin, Meagher33 min
Jun 20, 5:09 PM MDTSpecial Weather StatementTFXJudith Basin36 min

Nearby

High Wind Warnings in Montana, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.